American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Sabine El Khoury, Manoj Kummini and Hema Srinivasan. Bounds for the multiplicity of Gorenstein algebras. Proc. Amer. Math. Soc. 143 (2015) 121-128.
Abstract, references, and article information   
View Article: PDF

[2] Duong Quoc Viet, Le Van Dinh and Truong Thi Hong Thanh. A note on joint reductions and mixed multiplicities. Proc. Amer. Math. Soc. 142 (2014) 1861-1873.
Abstract, references, and article information   
View Article: PDF

[3] Fahimeh Khosh-Ahang and Somayeh Moradi. Regularity and projective dimension of the edge ideal of $C_5$-free vertex decomposable graphs. Proc. Amer. Math. Soc. 142 (2014) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[4] Adam McCabe and Gregory G. Smith. Log-concavity of asymptotic multigraded Hilbert series. Proc. Amer. Math. Soc. 141 (2013) 1883-1892.
Abstract, references, and article information   
View Article: PDF

[5] Dan Laksov. On Zanello's lower bound for level algebras. Proc. Amer. Math. Soc. 141 (2013) 1519-1527.
Abstract, references, and article information   
View Article: PDF

[6] Krishna Hanumanthu and Craig Huneke. Bounding the first Hilbert coefficient. Proc. Amer. Math. Soc. 140 (2012) 109-117. MR 2833522.
Abstract, references, and article information   
View Article: PDF

[7] Mousumi Mandal and J. K. Verma. On the Chern number of an ideal. Proc. Amer. Math. Soc. 138 (2010) 1995-1999. MR 2596035.
Abstract, references, and article information   
View Article: PDF

[8] Tran Nam Trung. Regularity index of Hilbert functions of powers of ideals. Proc. Amer. Math. Soc. 137 (2009) 2169-2174. MR 2495248.
Abstract, references, and article information   
View Article: PDF

[9] Juan Elias and Giuseppe Valla. A family of local rings with rational Poincaré series. Proc. Amer. Math. Soc. 137 (2009) 1175-1178. MR 2465637.
Abstract, references, and article information   
View Article: PDF

[10] Jürgen Herzog and Xinxian Zheng. Bounds for Hilbert coefficients. Proc. Amer. Math. Soc. 137 (2009) 487-494. MR 2448568.
Abstract, references, and article information   
View Article: PDF

[11] Tony J. Puthenpurakal. On the upper bound of the multiplicity conjecture. Proc. Amer. Math. Soc. 136 (2008) 3429-3434. MR 2415026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Juan Migliore, Uwe Nagel and Fabrizio Zanello. On the degree two entry of a Gorenstein $h$-vector and a conjecture of Stanley. Proc. Amer. Math. Soc. 136 (2008) 2755-2762. MR 2399039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paola Bonacini. On the plane section of an integral curve in positive characteristic. Proc. Amer. Math. Soc. 136 (2008) 2289-2297. MR 2390494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rafael H. Villarreal. Normalization of monomial ideals and Hilbert functions. Proc. Amer. Math. Soc. 136 (2008) 1933-1943. MR 2383499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Satoshi Murai and Takayuki Hibi. The depth of an ideal with a given Hilbert function. Proc. Amer. Math. Soc. 136 (2008) 1533-1538. MR 2373580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hamidreza Rahmati. Free resolutions of parameter ideals for some rings with finite local cohomology. Proc. Amer. Math. Soc. 136 (2008) 467-474. MR 2358485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Katz and Emanoil Theodorescu. On the degree of Hilbert polynomials associated to the torsion functor. Proc. Amer. Math. Soc. 135 (2007) 3073-3082. MR 2322736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mats Boij and Fabrizio Zanello. Level algebras with bad properties. Proc. Amer. Math. Soc. 135 (2007) 2713-2722. MR 2317944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Srikanth Iyengar and Tony J. Puthenpurakal. Hilbert-Samuel functions of modules over Cohen-Macaulay rings. Proc. Amer. Math. Soc. 135 (2007) 637-648. MR 2262858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Giuliana Fatabbi, Brian Harbourne and Anna Lorenzini. Resolutions of ideals of fat points with support in a hyperplane. Proc. Amer. Math. Soc. 134 (2006) 3475-3483. MR 2240658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jinjia Li. Characterization of modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 134 (2006) 1271-1275. MR 2199169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Giuseppe Valla. Betti numbers of some monomial ideals. Proc. Amer. Math. Soc. 133 (2005) 57-63. MR 2085153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Liana M. Sega. Vanishing of cohomology over Gorenstein rings of small codimension. Proc. Amer. Math. Soc. 131 (2003) 2313-2323. MR 1974627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marc Chardin and Guillermo Moreno-Socías. Regularity of lex-segment ideals: Some closed formulas and applications. Proc. Amer. Math. Soc. 131 (2003) 1093-1102. MR 1948099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. P. Dutta. On modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 131 (2003) 113-116. MR 1929030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Fernando Rodriguez-Villegas. On the zeros of certain polynomials. Proc. Amer. Math. Soc. 130 (2002) 2251-2254. MR 1896405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Craig Huneke and Yongwei Yao. Unmixed local rings with minimal Hilbert-Kunz multiplicity are regular. Proc. Amer. Math. Soc. 130 (2002) 661-665. MR 1866016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Clare D'Cruz and J. K. Verma. On the number of generators of Cohen-Macaulay ideals. Proc. Amer. Math. Soc. 128 (2000) 3185-3190. MR 1676364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Isabel Bermejo and Philippe Gimenez. On Castelnuovo-Mumford regularity of projective curves. Proc. Amer. Math. Soc. 128 (2000) 1293-1299. MR 1646319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2